MathSciNet Relay Station
MathSciNet bibliographic data
MR2206679 (2006j:34065) 34B18 (34B10)
Graef, John R.; Yang, Bo Positive solutions to a multi-point higher order boundary value problem. J. Math. Anal. Appl. 316 (2006), no. 2, 409–421.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement